MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0612-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for investigation.The investigation is ongoing.The instructions for use (ifu) identifies premature and difficult or delayed coil detachment as potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of a recurrent basilar tip aneurysm by coil embolization, an embolization coil implant was placed in the aneurysm but would not detach.The physician decided to remove the coil and the implant unexpectedly detached in the microcatheter.The delivery pusher was used to push the implant into the aneurysm.There was no reported intervention or patient injury.It was reported that the patient was successfully treated without sequelae and was discharged the following day.
 
Additional Manufacturer Narrative
The reported complaint is unconfirmed.The investigation of the returned coil system found the returned pusher with burn marks on the heater coil indicating the device was activated with a detachment v-grip controller.The unit was tested with the returned v-grip controllers and passed the 4-way continuity testing procedure; furthermore, the investigation found the pusher's monofilament with a mushroom shaped tip which is consistent with a successful detachment.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported complaint.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12698766
Report Number2032493-2021-00423
Device Sequence Number11873185
Product Code HCG
UDI-Device Identifier00816777023698
UDI-Public(01)00816777023698(11)210608(17)260531(10)2106085PF
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number7110-0612-A2
Device Lot Number2106085PF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale